Jump to content
CrazyBoards.org

Recommended Posts

well, cr*p. after re-reading my blog post from yesterday http://www.crazyboar...55-frustration/ and the comments, i think stormbeforecalm, greyeyes and danceintherain are right. depression has come creeping back. the whole i *can't* move even though i can see that things need to be done, the irritability, the frustration, the wanting to but can't. and then the guilt because of it all. doubting myself. the only difference from before is that i don't really think i have suicide ideation this time.

i've been on 50mg zoloft since the middle of december. Three weeks ago, i raised the dosage to 75 mg, and two weeks ago to 100 mg. which my dr. said i should could do (take 100 mg, she didn't say anything about going to 75 first) if i thought 50 mg wasn't really having any effect.

should i wait it out longer? i've been having more anxiety and feeling like i'm barely hanging on, but now this week, i can see that what i've written is probably back to depression. not as bad as before, but i have had some good days, and this week is far from how i was feeling when i had good days. along with the not so brilliant idea that it really is all in my head and i should just quit zoloft, quit whining, and just pull myself together, stop acting like a spoiled child and get on with my life, i'm not sure.

should i go back to the dr.? (it's an md, i can't see a pdoc in this system unless you are suicidal, mania, psychosis, or can't function - i'm too functional, i'm still managing to shower, dress and get myself to work for my half-days at least)

i see tdoc on monday, and a new tdoc at the same health center my md is on tuesday. should i talk to them first?

do i need a med change? higher dosage? lower dosage? i didn't really feel like 50 mg was helping that much, but i also wasn't this depressed all the time either? i know no one can diagnos me over the internet, but what has been your experience with either chanigng the dosage or changing the ssri?

i'm at the three month mark. i thought i would be better, not starting to go down again... ???

ETA: sorry, i switched languages in the middle of the post!

Link to comment
Share on other sites

should i wait it out longer? i've been having more anxiety and feeling like i'm barely hanging on, but now this week, i can see that what i've written is probably back to depression. not as bad as before, but i have had some good days, and this week is far from how i was feeling when i had good days. along with the not so brilliant idea that it really is all in my head and i should just quit zoloft, quit whining, and just pull myself together, stop acting like a spoiled child and get on with my life, i'm not sure.

should i go back to the dr.? (it's an md, i can't see a pdoc in this system unless you are suicidal, mania, psychosis, or can't function - i'm too functional, i'm still managing to shower, dress and get myself to work for my half-days at least)

i see tdoc on monday, and a new tdoc at the same health center my md is on tuesday. should i talk to them first?

do i need a med change? higher dosage? lower dosage? i didn't really feel like 50 mg was helping that much, but i also wasn't this depressed all the time either? i know no one can diagnos me over the internet, but what has been your experience with either chanigng the dosage or changing the ssri?

You sound depressed to me, or at least you sound exactly like I was when I was depressed. Not deeply depressed (like you said, not thinking about suicide), but definitely depressed. I think you should definitely go back to your doctor, talk about how you're feeling, and get his/her opinion about whether you should change dosage, change meds, add meds, wait it out, etc. I don't think you should talk to the tdoc first--see the MD.

I'm on Prozac, and every time we've increased the dosage, I've had negative side effects (primarily increased anxiety) for up to a month. That being said, you should still talk to your doctor. Ask specific questions about side effects and how long they will last. My pdoc was specific with me that on my initial dose of Prozac (10 mg), I probably wouldn't notice any difference in the depression (she was right), and that on 20 mg it would take at least a few weeks to start feeling better (she was right).

Please keep taking your meds until you talk to the MD and get his/her opinion. Hang in there! Send me a PM if you need to talk.

Link to comment
Share on other sites

i would go to the doctor. you can go higher with zoloft but a lot of people don't see increased response at higher dosages than 100 in any case. But the doctor would be the one to talk to about all this, including how long to try hanging in there at a higher dose before switching if that ends up being the decision. at least you would get some info and reassurance.

I agree with indigo that you should ask again for a pdoc.

Anna

Link to comment
Share on other sites

Guest Vapourware

I would go see your doctor as well and see what options you have for your meds. You are sounding depressed and at the moment it doesn't sound like the zoloft is cutting it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...